An isomorphism theorem on directed hypercubes of dimension

Satyanarayana Bhavanari, Syam Prasad Kuncham

Research output: Contribution to journalArticle

Abstract

In graph theory, hypercubes of dimension n were well known. In this paper directed hypercubes were introduced. Four properties P1,P 2,P3,P4 of directed graphs were identified and finally proved that a directed graph is a directed hypercube of dimension n if and only if it satisfies properties P1, - P4.

Original languageEnglish
Pages (from-to)1453-1457
Number of pages5
JournalIndian Journal of Pure and Applied Mathematics
Volume34
Issue number10
Publication statusPublished - 01-10-2003

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An isomorphism theorem on directed hypercubes of dimension'. Together they form a unique fingerprint.

  • Cite this